It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board


Skin Problems Board Index


I noticed a week ago or so that I had small dots on my arms, mostly on my upper arms, they are red, and some purple. I checked the internet and found it could be from the Cardura I was taking at the time for prostatitis. This makes sense to me as cardura relaxes the blood vessels to lower blood pressure, and me sleeping on my sides, and arms, could have easily burst some blood vessels. I called my urologist, and she has never heard of this happening, and only some websites actually list this as a possible side effect, and the ones that do list it as very rare. I have 3 questions pertaining to this, does this sound like a side effect of the medication, or is it something to worry about, and will it eventually go away, now that I am off the meds?





All times are GMT -7. The time now is 06:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!